Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child having itchy rash on back of arms spreading to chest, legs. Appears to be hives. Suggestions?

My 9 y/o son started with a bad cough and low-grade fever 6 days ago. His sister had the same symptoms the week before. I chalked it up to a virus and treated it symptomatically with Robitussin and Advil . Now his fever is mostly gone, but he has developed a fine, itchy rash starting on the backs of his arms and spreading to his chest, back and legs. If he scratches it, it takes on the appearance of hives .
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Your child has a post viral itchy rash.
Kindly give him cetrizine and ranitidine tablets for 5 days.
Apply lactocalamine lotion thrice daily for 7 days.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor